Solving One-Predator Two-Prey System by using Adomian Decomposition Method / Wan Khairiyah Hulaini Wan Ramli... [et. al]

Wan Khairiyah Hulaini, Wan Ramli and Muhammad Saufi Firdaus, Azmi and Farahanie, Fauzi and Norlaila, Md Nor (2016) Solving One-Predator Two-Prey System by using Adomian Decomposition Method / Wan Khairiyah Hulaini Wan Ramli... [et. al]. Journal of Mathematics and Computing Science, 1 (1). pp. 1-8. ISSN 0128-0767

Download

[thumbnail of AJ_WAN KHAIRIYAH HULAINI WAN RAMLI JMCS D 16.pdf] Text
AJ_WAN KHAIRIYAH HULAINI WAN RAMLI JMCS D 16.pdf

Download (8MB)

Abstract

In this paper, a mathematical model of one-predator two-prey system is discussed. This model is derived from predator-prey Lotka-Volterra model by adding another population of prey into the system. The model derived is a nonlinear system of ODEs. So the approach to this model is different from the linear system of ODEs. With reference to that, Adomian Decomposition Method (ADM) is one of the semi-analytical approaches being applied in this paper to solve the system. The approximate solution is made until four terms. The solution obtained is analyzed graphically.

Metadata

Item Type: Article
Creators:
Creators
Email
Wan Khairiyah Hulaini, Wan Ramli
wkriyah@kelantan.uitm.edu.my
Muhammad Saufi Firdaus, Azmi
UNSPECIFIED
Farahanie, Fauzi
UNSPECIFIED
Norlaila, Md Nor
UNSPECIFIED
Subjects: Q Science > QA Mathematics > Instruments and machines > Electronic Computers. Computer Science
Divisions: Universiti Teknologi MARA, Kelantan > Machang Campus > Faculty of Computer and Mathematical Sciences
Journal or Publication Title: Journal of Mathematics and Computing Science
UiTM Journal Collections: UiTM Journal > Journal of Mathematics and Computing Science (JMCS)
ISSN: 0128-0767
Volume: 1
Number: 1
Page Range: pp. 1-8
Official URL: http://jmcs.com.my/index.php/jmcs/article/view/1
Item ID: 24202
Uncontrolled Keywords: Adomian Decomposition Method, Adomian Polynomials, Lotka-Volterra, Predator Prey
URI: https://ir.uitm.edu.my/id/eprint/24202

ID Number

24202

Indexing


View in Google Scholar

Edit Item
Edit Item